Publication
Title
Certain topics on the representation theory of the Lie algebra
Author
Language
English
Source (journal)
Journal of mathematical sciences. - New York, N.Y., 1994, currens
Publication
New York, N.Y. : 1998
ISSN
1072-3374 [print]
1573-8795 [online]
Volume/pages
92:2(1998), p. 3764-3806
Full text (Publishers DOI)
Full text (publishers version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Record
Identification
Creation 17.10.2014
Last edited 02.09.2016